On One method for the numerical solution of a system of parabolic equations

N. N. Semenova, V. V. Terleev, G. I. Suhoruchenko, E. E. Orlova, N. E. Orlova

Research output

10 Citations (Scopus)

Abstract

An algorithm for the numerical solution of a system of two parabolic equations of a special form has been presented, and its stability has been proved. Estimates of the numerical solutions obtained have been made. Conditions guaranteeing the applicability of the sweep method are determined, and the time step at which the iterative method has the inner convergence has been estimated. An example of the application of the algorithm in soil science has been presented.

Original languageEnglish
Pages (from-to)138-146
Number of pages9
JournalVestnik St. Petersburg University: Mathematics
Volume49
Issue number2
DOIs
Publication statusPublished - 1 Apr 2016

Fingerprint

Parabolic Equation
Numerical Solution
Sweep
Soil
Iteration
Estimate
Form

Scopus subject areas

  • Mathematics(all)

Cite this

@article{82c8cd22a20f4a11bcba22d584b5ee5e,
title = "On One method for the numerical solution of a system of parabolic equations",
abstract = "An algorithm for the numerical solution of a system of two parabolic equations of a special form has been presented, and its stability has been proved. Estimates of the numerical solutions obtained have been made. Conditions guaranteeing the applicability of the sweep method are determined, and the time step at which the iterative method has the inner convergence has been estimated. An example of the application of the algorithm in soil science has been presented.",
keywords = "iterative procedures, monotonicity, soil science, sweep method, weight coefficient",
author = "Semenova, {N. N.} and Terleev, {V. V.} and Suhoruchenko, {G. I.} and Orlova, {E. E.} and Orlova, {N. E.}",
year = "2016",
month = "4",
day = "1",
doi = "10.3103/S1063454116020138",
language = "English",
volume = "49",
pages = "138--146",
journal = "Vestnik St. Petersburg University: Mathematics",
issn = "1063-4541",
publisher = "Pleiades Publishing",
number = "2",

}

On One method for the numerical solution of a system of parabolic equations. / Semenova, N. N.; Terleev, V. V.; Suhoruchenko, G. I.; Orlova, E. E.; Orlova, N. E.

In: Vestnik St. Petersburg University: Mathematics, Vol. 49, No. 2, 01.04.2016, p. 138-146.

Research output

TY - JOUR

T1 - On One method for the numerical solution of a system of parabolic equations

AU - Semenova, N. N.

AU - Terleev, V. V.

AU - Suhoruchenko, G. I.

AU - Orlova, E. E.

AU - Orlova, N. E.

PY - 2016/4/1

Y1 - 2016/4/1

N2 - An algorithm for the numerical solution of a system of two parabolic equations of a special form has been presented, and its stability has been proved. Estimates of the numerical solutions obtained have been made. Conditions guaranteeing the applicability of the sweep method are determined, and the time step at which the iterative method has the inner convergence has been estimated. An example of the application of the algorithm in soil science has been presented.

AB - An algorithm for the numerical solution of a system of two parabolic equations of a special form has been presented, and its stability has been proved. Estimates of the numerical solutions obtained have been made. Conditions guaranteeing the applicability of the sweep method are determined, and the time step at which the iterative method has the inner convergence has been estimated. An example of the application of the algorithm in soil science has been presented.

KW - iterative procedures

KW - monotonicity

KW - soil science

KW - sweep method

KW - weight coefficient

UR - http://www.scopus.com/inward/record.url?scp=84976386607&partnerID=8YFLogxK

U2 - 10.3103/S1063454116020138

DO - 10.3103/S1063454116020138

M3 - Article

AN - SCOPUS:84976386607

VL - 49

SP - 138

EP - 146

JO - Vestnik St. Petersburg University: Mathematics

JF - Vestnik St. Petersburg University: Mathematics

SN - 1063-4541

IS - 2

ER -